# SDR QXEA0100381

- Difficulty date: March 9, 2001
- Submitted: March 23, 2001
- Operation: Air carrier
- Aircraft: N497US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11173
- Aircraft time: 32,110 hours, 42,262 cycles
- System (JASC): 5755 · Spoilers
- Part: Fitting
- Condition: Loose
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC-RIGHT HAND NR 2 LIFT DUMPER SPIGOT LOOSE IN SPAR BRACKET.  REPAIRED IAW FOKKER SRM 27-63-00, PAGE 402 AND HORIZON AIR EA 4-57-546.
